# SDR HNAA0700067

- Difficulty date: April 15, 2007
- Submitted: April 17, 2007
- Operation: Air carrier
- Aircraft: N805EX
- Make and model: Dhav DHC8102
- Aircraft serial: 228
- Aircraft time: 40,879 hours, 45,825 cycles
- System (JASC): 2150 · Cabin Cooling System
- Part: Acm
- Part number: 7827906
- Part serial: 951285
- Condition: Malfunctioned
- Location: A/C Bay
- Part time: 40,879 hours, 45,825 cycles
- Stage of operation: TX
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

STRONG ODOR OF PLASTIC WITH BOTH BLEEDS SELECTED ON.  REMOVED AND REPLACED HEAT EXCHANGER P/N 778683-2, S/N OFF 840241, S/N ON 960411 IAW 21-50-05.  REMOVED AND REPLACED ACM IAW W/C 21-50-03R.  OPS AND LEAK CHECKS GOOD.  16APR07 - APU MAKES LOUD NOISE.  MEL AUXILIARY POWER UNIT.
